MAUDE Adverse Event Report: BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS

BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS
Model Number ADAPTAOP
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.The device history record (dhr) review did not find any non-conformities or anomalies related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.
 
Event or Problem Description
The health care facility reported during an intraocular lens iol implant procedure, the lens hooked in the injector.The procedure time was prolonged by approximately 20 minutes and was completed with a different model iol, a capsular tension ring and a sulcus-suture.Additional information has been requested.

Brand Name
AKREOS ADAPTAO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22837368
Report Number0001313525-2025-00168
Device Sequence Number18494259
Product Code HQL
UDI-Device Identifier10757770486035
UDI-Public(01)10757770486035(17)261231(11)240110(10)1Q00405
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P060022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberADAPTAOP
Device Catalogue NumberADAPTAOP2350
Device Lot Number1Q00405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJ100 INJECTOR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown